Zyrtec d withdrawal symptoms

Common Questions and Answers about Zyrtec d withdrawal symptoms

zyrtec

Also sneezing. Everything i read says these are some of the w/d symptoms. Mine is in the same exact location. You described mine perfectly. Even though i would go see a dr. i bet it is a case of you just taking longer to shake that particular sympton. Good luck and congrats on being clean for a month!
I wrote atleast 3 times that vicodin withdrawal is dangerous but not life threatening. Posts keep coming up in regards to me saying that vic w/d is not life threatening. Okay I think we all get it now. Well I hope...
I'm on day 11 and hadn't had any physical WD symptoms for the past few days. Today, the itching started and the running nose, eyes and sneezing came back too. I don't feel like I'm getting a cold or anything. Is this normal???
so i was feeling ok for about two weeks on the zoloft and wellbutrin sporadically and xanax only when needed until sunday when i developed a migraine and decide to add Percocet and Zyrtec-D to the mix. Those two pushed me over the edge and I was in a state of severe panic for the past two days. I did go to the emergency room sunday because i had severe nausea, trembling etc, etc from the percocet and Zyrtec D which are not suppossed to be taken together allong with the sever anxiety.
etc) Alcohol Citrus Several below-ground vegetables like potatoes Red Meat After experiencing very similar symptoms to that of narcotic withdrawal, I began to feel amazing. Clear minded, no pressure, zip in energy, everything I knew/felt was being inhibited by my "condition" After the diet, you add in each food group you have eliminated, one at a time over periods of 3 days each. That is to say: the first three days off the diet you could add back in dairy.
But, most literature I've read says to taper down to avoid mild withdrawal symptoms. I'd just reduce my dosages, maybe by splitting pills, until you are off it. Muscle relaxers never did anything for me, personally.
Does any feeling of anxiety accompany this? Are there any other symptoms you experience when taking less oxys?
Ok well it may be the Chantix... but I dont know... most symptoms I know of with Chantix are stomach related. Just in case I would try stopping... if you still get you know thats not it... However, i actually think you may have a sinus infection... Very common when you first quit. Usually appears as though you get a cold or something within the first 3 weeks... it's actually like all the crap is coming up from your system.
I have gotten myself to the point that I am out of medication and I am now dealing with the withdrawal symptoms without any relief. I cannot handle the restless leg and the sweating and chills along with not sleeping. I have called my dr to see if he can call me in anything to help with the symptoms but I don’t think he will help me out." "He is sick of taking tablets and wants to feel 'normal', so he has decided to stop the tramadol.
You have to undo that conditioning where you think you NEED it. Withdrawal isn't an issue IMO because you don't get any symptoms until bedtime. W/D would have you feeling poorly all day. Hang in there!
Although the 12 weeks on incivek were tough, flu like symptoms the whole time.. I was at least able to walk and stand.. But, after I finished and got hit with the anemia, I was unable to walk more than 10 feet, stand for more than a minute and I had to prop my arms up with pillows in order to type. So, just be careful. I'm hoping you will be one of the people that felt better.. Good Luck and congrats for making it through the first 12 weeks.
A week after I saw an allergist and he couldn't figure it out either. He put me on Singulair and Zyrtec D at the end of March 07 to see if either of those would help. At the beginning of April of 07 the hives just disappeared. I'm not sure if the Paxel kicked in or the Allergy medicine worked. The hives stayed away completely until June 23rd of 07 and they are becoming as bad as they used to be in Nov-April.
When you go off the gluten you will experience a gluten withdrawal - mild headaches (maybe) or an increase in your symptoms. Stick with it. Some find these go away within a few days, other a few weeks. It took about a month with me, with the symptoms getting weaker and weaker as the month went on.
So that made me feel much better... I always get anxiety with health symptoms ive never had before. But once I learn from them and realize they are normal, and get them again in the future, I learn not to be afraid of those symptoms. So, this is a good example for me... I've never experienced allergies like this with my throat this bad. Maybe I'll start taking Zyrtec tomorrow or something. Benedryl I can't do... makes me TOO groggy and sometimes panicky.
then the allergist said his bloodwork for allergies is normal too. she put him on zyrtec and two hydroxine at night so the kid can maybe get some sleep.. Now were going on 5 weeks he has missed 3 weeks of school and there's still no relief for this poor kid in site. we've tried oatmeal baths, lotion, bactine which has lidocane and still nothing. Can someone give us some suggestions. It's 2007 I can't believe all this modern technology and no one can help itching.
So I did cold turkey. My withdrawal symptoms went on for two weeks, out of body experiences, extreme stomach pain and feeling I was at deaths door. Eventually I recovered and later saw the doctor and asked why the get off it comment. She responded bad side effects which I looked up and found Osteoporosis ( I am female).. I also looked up the drug and found that it causes fatigues.
I'm on Effexor - the normal maintenance dose. When I tried to come off my withdrawal syndrome was a huge increase in vascular instability - mammoth hot flashes alternating with shaking chills. My sister had the same symptoms when she stopped it cold turkey. Also I had a resurgence of migraines. I found later that many docs are using Effexor with great success in migraine suppression and there are reports of it stabilizing postmenopausal hot flashes.
Visited another doctor in Sep who thought it might be an allergic reaction and was given zyrtec for a month. No change with the head pressure. Saw an ENT in Oct who feels that it just a left-over from whatever made me ill in Jun and thinks it will get better with time. Have had this for 5 months. NOTE: I am 44 and had never had a headache prior to this. Have never had any TMJ problems. Tinnitus was never a problem. Never noticed any allergies before this. Never had sinus problems.
I was on anti-depressants and sleeping tab for a short while, Faverin, Cipralex, wonder if these are withdrawal symptoms. It really upsets me. or could this be menopausal, i am 55 years.
I have been reading numerous entries in a variety of forums that all relate to the same symptoms, but i haven't seen any plausible, concrete advice or evidence that anyone has any real knowledge about what could be causing this. I, too, am suffering from this wierd "need to yawn, SOB, frustration with breathing regardless of the circumstance~rest, exercise, vertical, horizontal, etc.
The bad news is that ive been treated for thrush 3 or 4 times in my 4 year quest to get rid of this. Your symptoms sound like thrush as does mine. My symptoms have alleviated in the past year or two but it is still slightly there. I smoke so it could be trapping the yeast infection there. I dont know. You should also look into Burning Mouth Syndrome.
Whenever I start another treatment I have a short period of relief. It always comes back...longest time without symptoms 10 days. Like eveyone else, I have thrown all makeup, lotions, and soaps away. Washed sheets, pillow cases, and put pillow in the dryer. This has become debilitating and I am becoming depressed. I have a high profile job and don't want to be seen because I look like I have some awful disease. Can anyone suggest a next step?
He had me on amoxicillin plus Astelin. I have tried Nasacort, Zyrtec, Claritin, Alavert, etc.... no relief. I am a computer programmer and I can't function like this anymore. Any help would be very appreciated. Thanks.
I was on cipralex for 9 months for anxiety, and the symptoms started soon after I stopped taking it. At first I thought it was withdrawal symptoms, but I've been off the meds for 3 weeks now, and I still feel the same way. My eyes are always tired, I feel a weids sensation behind my eyes, I am starting also to have difficulty focusing. I have a doctors appointment today, and will also see the eye doctor soon. Hopefully they will find an answer to my symptoms.
I thought maybe a pinched nerve in neck could also cause , but anyway.. what other symptoms do you have . Mine is most likly diff than yours. I am getting a lumbar puncture .Take care and your not alone.
For the past 4 years I have been experiencing horrible symptoms. It seemed that the whole thing started as a sinus infection but then I went for a CT scan of sinuses and they were clear. I have been having symptoms of dizziness, head pain, shakiness and a spaced out kind of foggy feeling like i am watching my life from the outside - all day every day. There are some times for a couple of hours during the day that the symptoms may lift and give me a few moments to live- but not much.
MedHelp Health Answers